Can you give me more side effects to loestrin 24 fe
Continued…freckles or darkening of facial skin; increased hair growth, loss of scalp hair; changes in weight or appetite…MORE? [ Source: http://www.chacha.com/question/can-you-give-me-more-side-effects-to-loestrin-24-fe ]
More Answers to “Can you give me more side effects to loestrin 24 fe“
- Can you give me more side effects to loestrin 24 fe
- Continued…freckles or darkening of facial skin; increased hair growth, loss of scalp hair; changes in weight or appetite…MORE?
- What are the possible side effects of Loestrin 24 FE??
- Side effects cannot be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug. Side effects may include: bleeding or spotti…
- How about side effects of Loestrin 24 Fe ?
- Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of the…
Related Questions Answered on Y!Answers
- I need help, Could i be pregnant, or is it weird coincedences?
- Q: Okay so im just going to tell the whole story. Ive been on Loestrin 24 FE and im just starting into my 3rd month of it. My first month i had breakthrough bleeding and a regular period on the brown pills. 2nd month i had no breakthrough bleeding and a very light period during the brown pill, so light i could wear 1 pantiliner for the whole entire day. My boobs have been hurting for weeks.. but i always just thought it was side effects from the pill. But now im seeing more symptoms. Im always tired, no matter how much i sleep im always tired. Ive been getting slight cramping in my left side… sorta like the ones you get for your period. Today i ate french fries for lunch, and then afterward didnt feel to well. Im starting to get headaches. This is starting to concern me. I asked my friends and they say i could be paranoid or maybe its true. I just took one of those “am i pregnant” quizes over the internet. It told me that its very likely my pill could of failed.i take my pill everyday, but anytime me and my boyfriend have sex, we pull out.. just in case. we dont use condoms.. only the pill.can anyone give me their opinion on this. Do you think i could be pregnant.. or are these all coincedences
- A: ok well first thing…stop the pills! and the sex! till you find out!if you think you were pregnate for more than four weeks which is a month take a pregancy test buy at least two.One to see if its positive or negitive,and the next to make sure! dont drink alot of water to make you go pee that might just make the test negative and if its positive go to a docter and find out! and in my opinon i think your not pregnate but dont take nobodys opinon not even mine because you might notice everybodys answer is no your not pregnate and you continue on the pill,and you might be pregnate..that might kill the baby or the baby may have serious health problems!!